# SDR FDEA201910102509

- Difficulty date: August 11, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL AT STA 6-70 BETWEEN RBL 75-107 POSITION 8R IS WORN THROUGH TOP SURFACE OUTLINING LOADING RAIL.    REPLACED THE FLOOR PANEL IAW DWG ACA3209.
